# SDR 07FDEA02765

- Difficulty date: August 4, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 28,829 hours, 6,604 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74021
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS REVEALED IN 06 EA FASTENER HOLES TOWARDS EDGE OF ACCESS C/OUT IN LT WING LOWER SKIN ACCESS DOOR CUT OUT BETWEEN STA XORS= 683.400 TO XORS= 713.600.  REPAIRED AS PER FEDEX EA 1-5710-112375,  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
